# SDR DALA2019010605805

- Difficulty date: January 6, 2019
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 87,166 hours, 38,736 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 FOUND DENT ON AFT CARGO DOOR SKIN AT LOWER FWD CORNER. CORRECTIVE ACTION: SUMMARY: AREA ON AFT CARGO DOOR SKIN AT LOWER FWD CORNER WAS REPAIRED PER B757-200 SRM 52-30-01. (3757282)
